Journal article icon

Journal article

Prolonged half-life of verapamil in a case of overdose: implications for therapy.

Abstract:

After an overdose of verapamil (2.4 g) in a 59-year-old man the apparent half-life of verapamil was prolonged (15 h). The most likely mechanism is rate-limiting absorption, although changes in clearance and volume of distribution may contribute. As the elimination half-life of verapamil is increased in overdose, therapy may have to be continued for longer than expected. Moreover since the half-life of absorption of verapamil in overdose may be prolonged, activated charcoal should be given in ...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Primary Care Health Sciences
Role:
Author
Journal:
British journal of clinical pharmacology
Volume:
39
Issue:
6
Pages:
680-683
Publication date:
1995-06-01
DOI:
EISSN:
1365-2125
ISSN:
0306-5251
Source identifiers:
322068
Language:
English
Keywords:
Pubs id:
pubs:322068
UUID:
uuid:083cd13f-ed91-413b-a478-ccff19dda3ac
Local pid:
pubs:322068
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP